EconPapers    
Economics at your fingertips  
 

A Generalized System of Nonlinear Variational Inequalities in Banach Spaces

Prapairat Junlouchai, Anchalee Kaewcharoen and Somyot Plubtieng

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We introduce a new generalized system of nonlinear variational inequality problems (GSNVIP) by using the generalized projection method. Moreover, we introduce an iterative scheme for finding a solution to this problem. Moreover, some existence and strong convergence theorems are established in uniformly smooth and strictly convex Banach spaces under suitable conditions. The results presented in the paper improve and extend some recent results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/869372.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/869372.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:869372

DOI: 10.1155/2014/869372

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:869372